| | BURNING STOMACH FROM MEDICINE?
Hi, I have question. Just a few hours ago I was feeling sooo sick and nauseous with my stomach burning feeling like it was literally on fire and my cheeks and face as well. I have never had any feeling like this before, so I was thinking, is it from my antibiotic I am having to take right now for my sinuses? It's called Bioxin, and they are two huge pills bigger than Allegra pills and I have to take them together after eating. I've been doing exactly that at around the same time for the last three days as I am suppose to, but today I felt incredibly sick.
I took it around 9pm, and started feeling my sickest at around 11pm, right now it's a little past 12am and my cheeks are still burning, but my stomach has settled and it's now like gurgling or "digesting" as it is suppose to.
Two nights ago when I took it for the first time I took it at around 930-10pm and woke up at 9am the next morning with a massive stomach ache. (That I don't know if it was from the food that I ate the night before or if it was from the pills I took). And yesterday around past noon I took my other pill for the first time (some decongestant) and started feeling quesy/stomach ache in the car when I went shopping with my mom at around 2pm, so I took a pepto bismal (even though it says I'm not suppose to, cause I had to feel better, we couldn't just drive home).
Anyway I'm feeling SOOO much better (almost normal again) right now than I was an hour ago, but I was wondering if anyone has ever had that feeling before, and what might be the cause of it...Should I call my doctor tomorow? Or should I wait and keep taking it over the weekend to see what would happen...but then again I don't want to feel extremely sick on a weekend when they are closed...Thanks.